# SDR 2015FA0000496

- Difficulty date: October 19, 2015
- Submitted: October 19, 2015
- Operation: General aviation
- Aircraft: N6621A
- Make and model: Cessna T210N
- Aircraft serial: 21063559
- Engine: Cont TSIO520*
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 2,332 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CRACKS WERE DISCOVERED IN THE HUB AT AFT EDGE, MATING SURFACE TO ENGINE CRANK FLANGE.  THE MOST PROMINENT CRACK IS ABOUT .5" LONG.  THERE IS NO DAMAGE HISTORY FOR THIS PROP. THE PROP IS INSTALLED UNDER STC SA3104SO TO AN ENGINE INSTALLED ON THE ACFT UNDER THE SAME STC.  NO ISSUES HAD BEEN REPORTED BY THE FLIGHT CREWS PRIOR TO THIS FINDING.
